# SDR DL757060268

- Difficulty date: March 31, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- Aircraft time: 60,855 hours, 29,335 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 012N888711
- Condition: Misaligned
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN ATTACH HOLE IN THE LT PYLON WING ATTACH LINK FITTING IS MISALIGNED.  INSTALLED A TAPERED RADIUS FILLER TO PROPERLY ALIGN FASTENER.
